| Model Number |
72404231 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Nonstandard Device (1420)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
03/30/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) experienced scrotal pain at the pump site and expressed dissatisfaction with the device.During surgical evaluation, fraying was observed in the tubing connecting the pump to the cylinder.The pump was explanted and replaced, the reservoir was drained and refilled, and the system was reconnected.There were no further patient complications reported.
Additional Manufacturer Narrative
Model number/catalog number: 72404155.Serial number: n/a.Batch/lot number: 1100696361.Model/catalog description: reservoir, 65 ml, pc.Iz.Unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptom is a known risk associated with this device type and indicated as such in the instructions for use.